# SDR 2008UALA00768

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 40,449 hours, 11,211 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF OVERWING EXIT SIGN IS LOOSE ON THE RIGHT SIDE OF AIRCRAFT.  RESECURED EXIT SIGN.
